# SDR SWAA1201174

- Difficulty date: January 21, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6546545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER ATTACHMENT CLIP IS CRACKED AT BS 706, STR 11 RT.  REMOVED AND REPLACED CLIP IAW SRM AND DRW.
